# SDR QXEA9902617

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - BAGGAGE DOOR OUTER SKIN GOUGED IN THE AFT UPPER CORNER AREA.  REPAIRED IAW DHC-8 SRM 51-20-16M SRM 51-20-36 AND RD8-52-418.
